Результаты исследований: Научные публикации в периодических изданиях › статья › Рецензирование
Canonical embeddings of compact metric spaces. / Zatitskiy, P.B.
в: Journal of Mathematical Sciences, Том 174, № 1, 2011, стр. 19-22.Результаты исследований: Научные публикации в периодических изданиях › статья › Рецензирование
}
TY - JOUR
T1 - Canonical embeddings of compact metric spaces
AU - Zatitskiy, P.B.
PY - 2011
Y1 - 2011
N2 - We prove that for any infinite compact metric space, two canonical embeddings (the Hausdorff–Kuratowski and Kantorovich–Rubinshtein embeddings) do not coincide.
AB - We prove that for any infinite compact metric space, two canonical embeddings (the Hausdorff–Kuratowski and Kantorovich–Rubinshtein embeddings) do not coincide.
M3 - статья
VL - 174
SP - 19
EP - 22
JO - Journal of Mathematical Sciences (Switzerland)
JF - Journal of Mathematical Sciences (Switzerland)
SN - 1072-3374
IS - 1
ER -
ID: 5222231